I've had difficulty with intermittent blurred vision for over a year. All neurological tests have been negative. Two months ago, my eye doctor changed my prescription slightly, and also suggested I try Restasis to see if maybe my eyes were just dry. I haven't noticed much of a change. I went today for a recheck. I read the eye chart with my right eye and did OK, but I could barely see the top line with my left eye. I was very shocked, as this has never happened before. The doctor ran several tests, but couldn't find anything definitely wrong with the left eye. He told me to stop the Restasis since it might be causing the change, and he'll check me again in one month. I find it hard to believe that Restasis would be causing this, since the change is in one eye only. I'm wondering if anyone has had this experience with Restasis? Thank you.
I am having the same issue since starting Restasis about 2 months ago. The first month my vision seemed to be fine, but around week 6, my left eye has become very blurry at all times. Even my up close vision, which I've never had issues with has become blurry, and fuzzy. Also, everything in my left eye looks very dim, almost a shade of blue. I went to an eye specialist last week about this, and he told me that there were no signs of anything wrong. When checking my vision, with my glasses on, I was seeing 20/50 out of my left eye, while my right eye was seeing 20/20. I am very concerned about this, especially since the doctor said that there were no obvious signs of anything wrong, and that he didn't know what the problem was. When stopping Restasis, did your blurred vision get better? I see that your comment was written quite some time ago, but I am curious as to what happened for you, and if things got better? Thank you!
I started Restasis in October, at first it seemed to help daily, the past 3 weeks I too have noticed vision changes mostly in one eye. My eyes also itch and seem to blur and tear to the point the tears run down my face. I will be making an appointment this week. I am thinking I have become allergic to Restasis. Do you have itchy eyes? And how long did you use it before noticing problems? Please post if you learn more about this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.